Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 28, Number 1

Refined broccoli invariants
Lothar Göttsche and Franziska Schroeter.
J. Algebraic Geom. 28 (2019), 1-41
Abstract, references and article information
Full-text PDF
Generating functions for $K$-theoretic Donaldson invariants and Le Potier’s strange duality
Lothar Göttsche and Yao Yuan.
J. Algebraic Geom. 28 (2019), 43-98
Abstract, references and article information
Full-text PDF
Stable rationality of orbifold Fano 3-fold hypersurfaces
Takuzo Okada.
J. Algebraic Geom. 28 (2019), 99-138
Abstract, references and article information
Full-text PDF
Algebraic stratified general position and transversality
Clint McCrory, Adam Parusiński and Laurenţiu Păunescu.
J. Algebraic Geom. 28 (2019), 139-152
Abstract, references and article information
Full-text PDF
A resolution of singularities for Drinfeld’s compactification by stable maps
Justin Campbell.
J. Algebraic Geom. 28 (2019), 153-167
Abstract, references and article information
Full-text PDF
Pseudo-effective line bundles over holomorphically convex manifolds
Xiankui Meng and Xiangyu Zhou.
J. Algebraic Geom. 28 (2019), 169-200
Abstract, references and article information
Full-text PDF
American Mathematical Society